# SDR 08FDEA01199

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Part number: ARB137918
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT TRACK COVER FWD END IS CHAFED.  REMOVED TRACK COVER IAW SRM 51-31-01;  VOL II.  FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01;  VOL II.   MACHINED NR 2 SLAT TRACK COVER IAW DWG ARB 1379;  REV G.  FORMED SLAT TRACK COVER TO CONTOUR IAW SRM 51-10-00; VOL II.   DRILLED UP SLAT TRACK COVER IAW SRM 51-31-01; VOL II.   ALODINED & PRIMED IAW SRM 51-21-01; VOL II. INSTALLED SLAT TRACK COVER IAW SRM 51-31-01; VOL II.
